Israel Journal of Mathematics

, Volume 34, Issue 1, pp 21–37

Uniqueness and existence of Whittaker models for the metaplictic group

Authors

  • Stephen Gelbart
    • Department of MathematicsCornell University
    • Department of MathematicsYale University
    • Tel Aviv University
  • Roger Howe
    • Department of MathematicsCornell University
    • Department of MathematicsYale University
    • Tel Aviv University
  • Ilya Piatetski-Shapiro
    • Department of MathematicsCornell University
    • Department of MathematicsYale University
    • Tel Aviv University
Article

DOI: 10.1007/BF02761822

Cite this article as:
Gelbart, S., Howe, R. & Piatetski-Shapiro, I. Israel J. Math. (1979) 34: 21. doi:10.1007/BF02761822

Abstract

We introduce the notion of Whittaker models for representations of a metaplectic covering group of GL (2) and establish the uniqueness and existence of such models. Our results generalize corresponding results of Jacquet-Langlands, but the methods are new.

Copyright information

© The Weizmann Science Press of Israel 1979